# SDR AALA201706069004

- Difficulty date: June 4, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 9,821 hours, 4,854 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR  EMERGENCY ACCUMULATOR PRESSURE LOW. CHARGED ACCUMULATOR IAW AMM 52-10-00.  ACCOMPLISHED SATISFACTORY OPS CHECKED.
